Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice
Posted in: Hypothyroidism.

Doc stopped Levothyroxine

From: Sis - 2 years 18 weeks ago

I was put on levo 50 November following long-term depression and anxiety, brain fog, no periods, tiredness, aches and chronic constipation. My T3/T4 were relatively normal but TSH was 0.17. MRI showed I have an underdeveloped pituitary gland. Since then I felt a little brighter but still no periods, still foggy and I lost over half a stone (I was only 8 stone to start with, so not good).

I was back at the specialist last week and they instructed me to stop the levo immediately because of the weight loss and no return of my cycle. They took some bloods that day too.

Since then I have felt terrible - leaping between anxiety and low mood, struggling to think straight, palpitations, insomnia, dizziness and constantly hungry. I went to my GP today because of how I'm feeling. The results were back and showed my TSH had dropped further - just 0.02.

I'm at my wits end and don't know what to do. I've asked to be referred to another hospital but that could take months. Any advice please?

Best Responses
There are no responses to this discussion. Be the first!
Do you find this discussion helpful?
0

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU